

# **Gulf Historic Dubai GP Revival**

TEAMS & COMPETITORS TIMETABLE

8-10 DECEMBER 2023 DUBAI AUTODROME

Sunset 17:29

## **WEDNESDAY, DECEMBER 6TH**

Start	End	Category	Session
09:00	13:00	All Categories	Containers Delivery
13:00	19:00	All Categories	Box installation

#### **\*\* THURSDAY, DECEMBER 7TH**

Start	End	Category	Session
07:00	19:00	All categories	Paddock Access
09:00	18:00	All categories	Car Scrutineering check & Equipment checks (in teams garages)
09:00	16:00	All categories	Driver Administrative Check - Sign-on (Suite 7)
10:30	11:30	Track Inspection & SC exercise	On-track
11:00	11:45	All categories	Drivers & Team Manager - Briefing & Attending (Suite 7)
12:00	13:00	Le Mans 80s+ & 00s	Habibi Unofficial Test - 60'
13:00	14:00	Formula 170s+ & 90s	Habibi Unofficial Test - 60'
14:00	15:00	Le Mans 60s	Habibi Unofficial Test - 60'
16:00	19:00	Dubai Classics	Paddock Access
17:00	19:00	Teams	Cars photo session - Starting Grid
19:00		Opening Party	Meeting Point - Gentlemen Driver Club

### **\* FRIDAY, DECEMBER 8TH**

Start	End	Category	Session
08:00	09:00	All categories late checking	Administrative Check - Sign-on (Suite 7) - Equipment Check (in teams garages)
08:15	08:45	Track Inspection	On-Track
09:00	09:45	Le Mans 80s+	Free Practice - 45'
09:55	10:25	Formula 170s+	Free Practice - 30'
10:35	11:20	Le Mans 00s	Free Practice - 45'
11:30	12:15	Le Mans 60s	Free Practice - 45'
12:25	12:45	Dubai Classics	Group 1 - Session 1 - 20'
12:55	13:40	Drivers photo session	On-Track - Starting Line
12:45	13:45	LUNCH BREAK	
13:45	14:05	Dubai Classics	Group 2 - Session 1 - 20'
14:15	14:35	Formula 190s	Demonstration 1 - 20'
14:45	15:15	Le Mans 80s+	Qualification - 30'



304	<b>FRID</b>	AV	DE	CEN	IRED		
***		AI.	DE	JEIV	IDEN	ОІП	

Start	End	Category	Session
15:25	15:55	Formula 170s+	Qualification - 30'
16:05	16:35	Le Mans 00s	Qualification - 30'
16:45	17:30	Le Mans 60s	Qualification - 45'
17:35	17:45	Kids Drive	Dubai Saghir Revival - 1 lap
17:50	17:50	Bicycle Race	Racers to the track via the Pitlane
17:55	17:55	Bicycle Race	5min Board
18:10	18:35	Bicycle Race	Gulf Historic Bicycle GP - 2 laps
18:50		Bicycle Race	Podium - Gulf Historic Bicycle GP
18:55		Kids Drive	Podium - Dubai Saghir Revival

<b>X</b>	SATU	<b>JRDAY</b>	DECEN	<b>IBER</b>	<b>9TH</b>
----------	------	--------------	-------	-------------	------------

Start	End	Category	Session
08:15	08:45	Track Inspection	On-Track
09:00		Le Mans 80s+	Pitlane opened
09:03		Le Mans 80s+	Pitlane closed in 2mins
09:05		Le Mans 80s+	Pitlane closed
09:10		Le Mans 80s+	Grid Walk opened
09:30		Le Mans 80s+	10min Board
09:35		Le Mans 80s+	5min Board - Grid must be cleared from guests
09:37		Le Mans 80s+	3min Board - Grid must be cleared from teams & equipment
09:39		Le Mans 80s+	1min Board
09:39		Le Mans 80s+	15sec Board
09:40		Le Mans 80s+	Green Flag - Formation Lap
09:45	10:25	Le Mans 80s+	Race 1 - 40' + 1 Lap
10:35		Le Mans 80s+	Podium
10:50	11:10	Dubai Classics	Group 2 - Session 2 - 20'
11:20		Formula 170s+	Pitlane opened
11:23		Formula 170s+	Pitlane closed in 2mins
11:25		Formula 170s+	Pitlane closed
11:30		Formula 170s+	Grid Walk opened
11:50		Formula 170s+	10min Board
11:55		Formula 170s+	5min Board - Grid must be cleared from guests
11:57		Formula 170s+	3min Board - Grid must be cleared from teams & equipment
11:59		Formula 170s+	1min Board
11:59		Formula 170s+	15sec Board
12:00		Formula 170s+	Green Flag - Formation Lap
12:05	12:30	Formula 170s+	Race 1 - 25' + 1 Lap
12:40		Formula 170s+	Podium
12:40	13:10	Sponsor Activation 1	On-Track - 30'
13:00		Roar Minute	Paddock
13:15	14:15	LUNCH BREAK	



224	CATI	IDD	AVD	<b>ECEN</b>	IDED	OTL
77.	SAII	JRD	AI. U	ECEIV	IDEN:	3 I N

Start	End	Category	Session
14:15	14:30	Special Guest Activation	On-Track - 15'
14:35		Le Mans 00s	Pitlane opened
14:38		Le Mans 00s	Pitlane closed in 2mins
14:40		Le Mans 00s	Pitlane closed
14:45		Le Mans 00s	Grid Walk opened
15:05		Le Mans 00s	10min Board
15:10		Le Mans 00s	5min Board - Grid must be cleared from guests
15:12		Le Mans 00s	3min Board - Grid must be cleared from teams & equipment
15:14		Le Mans 00s	1min Board
15:14		Le Mans 00s	15sec Board
15:15		Le Mans 00s	Green Flag - Formation Lap
15:20	16:00	Le Mans 00s	Race 1 - 40' + 1 Lap
16:10		Le Mans 00s	Podium
16:25	16:45	Formula 190s	Demonstration 2 - 20'
16:55		Le Mans 60s	Pitlane opened
16:58		Le Mans 60s	Pitlane closed in 2mins
17:00		Le Mans 60s	Pitlane closed
17:05		Le Mans 60s	Grid Walk opened
17:25		Le Mans 60s	10min Board
17:30		Le Mans 60s	5min Board - Grid must be cleared from guests
17:32		Le Mans 60s	3min Board - Grid must be cleared from teams & equipment
17:34		Le Mans 60s	1min Board
17:34		Le Mans 60s	15sec Board
17:35		Le Mans 60s	Green Flag - Formation Lap
17:40	20:40	Le Mans 60s	Race 1 - 180' + 1 Lap
20:50		Le Mans 60s	Podium
21:05	21:25	Dubai Classics	Group 1 - Session 2 - 20'

# **% SUNDAY, DECEMBER 10TH**

Start	End	Category	Session
08:15	08:45	Track Inspection	On-Track
09:00		Le Mans 80s+	Pitlane opened
09:03		Le Mans 80s+	Pitlane closed in 2mins
09:05		Le Mans 80s+	Pitlane closed
09:10		Le Mans 80s+	Grid Walk opened
09:30		Le Mans 80s+	10min Board
09:35		Le Mans 80s+	5min Board - Grid must be cleared from guests
09:37		Le Mans 80s+	3min Board - Grid must be cleared from teams & equipment
09:39		Le Mans 80s+	1min Board
09:39		Le Mans 80s+	15sec Board
09:40		Le Mans 80s+	Green Flag - Formation Lap



*	SUND	AY, DE	<b>ICEN</b>	<b>1BER</b>	<b>10TH</b>

Start	End	Category	Session
09:45	10:25	Le Mans 80s+	Race 2 - 40' + 1 Lap
10:35		Le Mans 80s+	Podium
10:50	11:10	Dubai Classics	Group 1 - Session 3 - 20'
11:20	11:40	Formula 1 90s	Demonstration 3 - 20'
11:50	12:20	Sponsor Activation 2	On-Track - 30'
12:25	13:25	LUNCH BREAK	
13:00		Roar Minute	Paddock
13:25	13:40	Special Guest Activation	On-Track - 15'
13:45		Formula 170s+	Pitlane opened
13:48		Formula 170s+	Pitlane closed in 2mins
13:50		Formula 170s+	Pitlane closed
13:55		Formula 170s+	Grid Walk opened
14:15		Formula 170s+	10min Board
14:20		Formula 170s+	5min Board - Grid must be cleared from guests
14:22		Formula 170s+	3min Board - Grid must be cleared from teams & equipment
14:24		Formula 170s+	1min Board
14:24		Formula 170s+	15sec Board
14:25		Formula 170s+	Green Flag - Formation Lap
14:30	14:55	Formula 170s+	Race 2 - 25' + 1 Lap
15:05		Formula 170s+	Podium
15:20	15:40	Formula 190s	Demonstration 4 - 20'
15:50		Le Mans 00s	Pitlane opened
15:53		Le Mans 00s	Pitlane closed in 2mins
15:55		Le Mans 00s	Pitlane closed
16:00		Le Mans 00s	Grid Walk opened
16:20		Le Mans 00s	10min Board
16:25		Le Mans 00s	5min Board - Grid must be cleared from guests
16:27		Le Mans 00s	3min Board - Grid must be cleared from teams & equipment
16:29		Le Mans 00s	1min Board
16:29		Le Mans 00s	15sec Board
16:30		Le Mans 00s	Green Flag - Formation Lap
16:35	17:15	Le Mans 00s	Race 2 - 40' + 1 Lap
17:25		Le Mans 00s	Podium
17:40	18:00	Dubai Classics	Group 2 - Session 3
19:30		Diplomatic World Gala Dinner	Meeting Point - Armani Hotel